# SDR CALA2014020390286

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 90,909 hours, 14,452 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON IN ENTIRE AIRCRAFT WITH EMERGENCY LIGHT SWITCH IN FLT DECK OFF POSITION.  RESET & CLEANED AFT FLT ATTENDANT ON OFF SWITCH.  OPERATIONS CHECKED GOOD IAW B767-300 AMM 33-51-00 ADJUSTMENT & TEST.
